# SDR 7AHR201407083078

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD HAS CORROSION UNDER RECIRCULATION DUCTING BS 1380 FWD SIDE. REMOVED CORROSION AT BS 1380 ON CANTED FRAME WEB, DOUBLERS, AND CHORD. PARTS WERE FOUND TO BE WITHIN LIMITS IAW SRM 51-10-3.  HORZONTAL STIFFENER AT CANTED FRAME RBL-LBL 10 WAS OUT OF LIMITS SO PART WAS REMOVED.  FABRICATED AND INSTALLED IAW SRM 51-10-4, 53-14-4 FIG 3 AND 51-30-5.
